Interval-valued fuzzy n-ary subhypergroups of n-ary hypergroups


Davvaz B., KAZANCI O. , YAMAK S.

NEURAL COMPUTING & APPLICATIONS, vol.18, no.8, pp.903-911, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1007/s00521-008-0207-1
  • Title of Journal : NEURAL COMPUTING & APPLICATIONS
  • Page Numbers: pp.903-911

Abstract

This paper provides a continuation of ideas presented by Davvaz and Corsini (J Intell Fuzzy Syst 18(4):377-382, 2007). Our aim in this paper is to introduce the concept of quasicoincidence of a fuzzy interval value with an interval-valued fuzzy set. This concept is a generalized concept of quasicoincidence of a fuzzy point within a fuzzy set. By using this new idea, we consider the interval-valued (a, a aq)-fuzzy n-ary subhypergroup of a n-ary hypergroup. This newly defined interval-valued (a, a aq)-fuzzy n-ary subhypergroup is a generalization of the usual fuzzy n-ary subhypergroup. Finally, we consider the concept of implication-based interval-valued fuzzy n-ary subhypergroup in an n-ary hypergroup; in particular, the implication operators in A ukasiewicz pound system of continuous-valued logic are discussed.